# SDR UIEA2014062700267

- Difficulty date: June 27, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,766 hours, 21,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 609833
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING STRIP HAS WIRES PULLED FREE FROM CTR SEATING AT ROW 19.  REPLACED BROKEN SOCKETS IAW SWMP 20-64-17.  REFORMED OPERATIONS CHECK GOOD IAW AMM 33-51-00-715-200.
